# SDR CA110406010

- Difficulty date: April 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 13,283 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SL32006WA20P
- Condition: Cracked
- Location: Engine
- Part time: 3,173 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE RUNNING ROUGH, ACFT WAS ON CLIMB OUT & RETURNED TO BASE.  FOUND CRACKED CYLINDER HEAD, CYLINDER NR 2.
